... oking causes cancer, and I never smoked another cigarette after that. If you can just keep that message in mind it might help you through the process. Nicotine withdrawal also made me horribly depressed for a while. ... (5 replies)
... per month and it's so addictive that I equate going off of it similar to going off methadone which they had me on for severe pain at once. The withdrawal was worse than any narcotic they had me on. ... (16 replies)
... the only thing is after coming off the lyrica i was fine for about two weeks but then i started getting stomach cramps and really bad cold sweats. ... (11 replies)
... Yes, I have had withdrawl effects when I missed even a dose of Lyrica. I am on 150mg. two times a day and I several times I wasn't able to take it for my second dose. I had the "shakes", felt very restless, felt like my skin was crawling, and even felt anxious. As soon as I took the med, it was only 30 mins. or so and I felt much better.
You really have to wean off it... (11 replies)
... HI Amber...I was taking Lyrica...and quit cold turkey...and had no troubles..but wasn't taken that high of a dose...and everyone does respond differently..you might what to call the Dr. and let him know what is going on. That had to be an aweful feeling. I do have alot of trouble with sweating..but it is part of the RSD. Hope you are feeling better. Dee (11 replies)
... has anyone had withdrawal from lyrica? ... (11 replies)
... Just sending in my first post. I take 60mg morphine two times a day to control the nerve damage pain from my knee down. I work a full time job and even travel but I'm constantly not sleeping well at night and then fighting drowsiness during the day. I have been dealing with this RSD for 10 years and now and I'm just about to the end of my rope. I have lowered my morphine use... (3 replies)
... Is anyone taking Lyrica for pain, also taking Cymbalta? ... (2 replies)
... Your are so right about the positive thoughts! If you don't mind me asking, how did you end up with CRPS and how long have you had it? I feel the same way about medication. I'm glad to be off of the Lyrica however I am still feeling what I assume are withdrawal symptoms - anxiety and depression. It's been over a month now, but I was on it for nearly 5 years. I am determined to... (27 replies)
... to lyrica, and topamax literally sent me out of my mind. The times of withdrawal were horrible. I can't take NSAIDS. ... (17 replies)
... s better than Fentanyl, Oxycontin, or the Ultram for continous pain relief for me. I was on Ultram years ago and it was good because it is not a narcotic but the withdrawal is horrible. At the time the nurse I had also worked at a drug treatment facility and said that Ultram was harder to detox from than heroin. ... (16 replies)
... Please remember when withdrawing from any medication, it will take approximately 1-2 weeks to get the previous medication out of your system. You might be tired or on edge a little. Remember you have friends and in a week or two you will be fine.
On the reverse side as it takes about 1-2 weeks to empty your system of the old medication, you have to be patient enough... (11 replies)
... thanks for your help. im still working on coming off of it and have been for several weeks. i too had problems when i even missed a dose. so i understand that. thanks for the advice (11 replies)
... There are no chat rooms like you're talking about but there are places that allow more. It's against rules to give you any links or anything. All I can say is do a search through a search engine and you should find many other things out there that might give you what you're looking for.
Karen (11 replies)
... thanks karen. i have a question do you know of any chat rooms for rsd? like instant messages? i just desperatly want to chat with someone with rsd (11 replies)
... That's a not very nice attitude for the doc to take!! Geez.....I make it quite clear to a doc that if I am going to be taken off of a med I am going to titrate down. It's the sensible thing to do instead of going off something cold turkey like that. It isn't healthy at all and for some going through withdrawl could be deadly! Withdrawl is bad enough but coming off such a high... (11 replies)
... thanks. i had about the same problem with nuerotin and just the same had withdrawl from it for almost 3-4 months! it was absolutely horrible. but most of the people ive talked to didnt have a problem coming off of it. its just frusterating. my dr said that i was just going to have to wait to get it all out of my system.uhh
Amber (11 replies)
... Sorry this repeating several times, Dee (11 replies)
... I sure messed this post up....it sent the same post 3 times.:eek: :eek: :eek: :dizzy: :dizzy: Dee (11 replies)
... day with no effect whatsoever on my nerve pain, but the side effects were horrendous and withdrawal equally so. ... (10 replies)